# SDR 96ZZZX1372

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2025S
- Make and model: Beech B100
- Aircraft serial: BE54
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300003
- Condition: Cracked
- Location: Rt Aileron
- Part time: 6,074 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION.  SKIN CRACKED APPROXIMATELY 6 INCHES FROM OUTBOARD END WHERE LEADING SKIN AND UPPER SKIN ARE ATTACHED TO SPAR.  SUBMITTER STATES THIS IS FOURTH B100 AIRCRAFT WITH CRACKS ON UPPER SKIN.  HAVE NOT HAD ANY PROBLEMS ON LT AILERONS.
